# SDR CALA2022050601150

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620451
- Condition: Cracked
- Location: Fwd Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) LH FWD EMERGENCY EXIT DOOR HAS CRACK AT LH LOAD TRANSMITTING PROFIL BETWEEN RIVETS. (DOT NO. 17-45 () REMOVED & REPLACED 1EA SEGMENT ANGLE AND 1EA BRACKET SUPPORT ON L/H FWD EMERGENCY EXIT DOOR L/H IAW SRM 51-42-11. ACCOMPLISHED B Y EMP#V934342 AT ST BFM AEROSPACE MOBILE. NR#0029782
